# SDR DALA2025062604790

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 58,440 hours, 40,832 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIP 9546 FUEL LEAK FOUND DURING INSPECTION OF LH WING AFT LOWER SKIN DOUBLER AT XRS=164. CORRECTIVE ACTION: FUEL LEAK REPAIRED ON ERA 621176-14AD REV C (1044305)
